Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stomach flu symptoms, Wellbutrin side effects? rainbowlight

Posted by terra miller on May 30, 2002, at 9:36:19

In reply to Stomach flu symptoms, Wellbutrin side effects? , posted by rainbowlight on May 30, 2002, at 2:40:14

i never had intestinal stuff, but definately headaches. every time i adjusted my dose i had headaches. for several months i also had to make sure i took my doses with food or i got nauseated.

i am taking the 75mg immediate release pills as well. i've been stable on 5 of them a day --a bit away from where you are at, huh? :-) some say that the side-effects of the immediate release can be more pronounced than with the sustained release. i think this is probably accurate, but there are tradeoffs to both types and i have tried both i.r. and s.r.

if it helps, i no longer have side effects. but the first week, for me, of any adjustment in the wellbutrin gives me headaches. or if i don't take my dose on schedule i get a headache as well, so i try to stay very routine about it.

terra


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[108040]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:108020
URL: http://www.dr-bob.org/babble/20020525/msgs/108040.html